MathSciNet Relay Station
MathSciNet bibliographic data
MR1042454 58G05 (57R30)
El Kacimi-Alaoui, Aziz Opérateurs transversalement elliptiques sur un feuilletage riemannien et applications. (French) [Transversely elliptic operators on a Riemannian foliation, and applications] Compositio Math. 73 (1990), no. 1, 57–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement